# SDR IPXA2B76340

- Difficulty date: December 1, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141U587679
- Condition: Damaged
- Location: Bs 480 Lbl 35
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL DAMAGED THROUGH TOP SKIN TWO PLACES .5 X.5 EA.  FABRICATED A NEW FLOOR PANEL REF EO B747-5320-49233-A.
